Volume 2, Issue 2
A Class of Multivariate Rational Interpolation Formulas

Li-Zhi Xu & Jia-Xin Yang

DOI:

J. Comp. Math., 2 (1984), pp. 164-169

Published online: 1984-02

Preview Full PDF 38 1199
Export citation
  • Abstract

The object of this paper is to construct a class of multivariate rational interpolation formulas that can be used to solve interpolation problems with function data given at equidistant knots of various directed lines in the higher dimensional Euclidean space. Our formulas are built up of some explicit multivariate rational functions involving three sets of free parameters so that they enjoy sufficient flexbility for interpolating functions of several variables possessing certain kinds of singularities. The method adopted is an extension and modification of that described in our previous papers.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-164, author = {Li-Zhi Xu and Jia-Xin Yang}, title = {A Class of Multivariate Rational Interpolation Formulas}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {2}, pages = {164--169}, abstract = { The object of this paper is to construct a class of multivariate rational interpolation formulas that can be used to solve interpolation problems with function data given at equidistant knots of various directed lines in the higher dimensional Euclidean space. Our formulas are built up of some explicit multivariate rational functions involving three sets of free parameters so that they enjoy sufficient flexbility for interpolating functions of several variables possessing certain kinds of singularities. The method adopted is an extension and modification of that described in our previous papers. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9650.html} }
TY - JOUR T1 - A Class of Multivariate Rational Interpolation Formulas AU - Li-Zhi Xu & Jia-Xin Yang JO - Journal of Computational Mathematics VL - 2 SP - 164 EP - 169 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9650.html KW - AB - The object of this paper is to construct a class of multivariate rational interpolation formulas that can be used to solve interpolation problems with function data given at equidistant knots of various directed lines in the higher dimensional Euclidean space. Our formulas are built up of some explicit multivariate rational functions involving three sets of free parameters so that they enjoy sufficient flexbility for interpolating functions of several variables possessing certain kinds of singularities. The method adopted is an extension and modification of that described in our previous papers.
Li-Zhi Xu & Jia-Xin Yang. (1970). A Class of Multivariate Rational Interpolation Formulas. Journal of Computational Mathematics. 2 (2). 164-169. doi:
Copy to clipboard
The citation has been copied to your clipboard